The Annals of Mathematical Statistics

Review: Vaclav E. Benes, General Stochastic Processes in the Theory of Queues

Edgar Reich

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 35, Number 2 (1964), 913-914.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177703602

Digital Object Identifier
doi:10.1214/aoms/1177703602

JSTOR
links.jstor.org

Citation

Reich, Edgar. Review: Vaclav E. Benes, General Stochastic Processes in the Theory of Queues . Ann. Math. Statist. 35 (1964), no. 2, 913--914. doi:10.1214/aoms/1177703602. http://projecteuclid.org/euclid.aoms/1177703602.


Export citation